Top answers from doctors based on your search:
What causes blood pressure to rise and fall
A 38-year-old member asked:
Dr. Bennett Werneranswered
Cardiology 46 years experience
Normal physiology: When you get up, your heart beats faster and stronger, and the stroke volume (amount of blood pumped per beat) rises. Also, your involuntary (autonomi... Read More
5k viewsReviewed >2 years ago
A 48-year-old member asked:
Dr. Tracy Lovellanswered
Internal Medicine - rheumatology 23 years experience
Yes it can: While on prednisone, it sometimes helps to restrict your sodium consumption which can sometimes help prevent the increase in blood pressure/.
5.2k viewsAnswered >2 years ago
A 23-year-old female asked:
Dr. Jeffrey Levineanswered
Family Medicine 33 years experience
See List Below: Herbs That May Increase Blood Pressure: Aniseed St. Johns Wort Capsicum Parsley Blue Cohosh Vervain Chaste Berry Bayberry Licorice Ginger ... Read More
4.1k viewsAnswered >2 years ago
A 35-year-old member asked:
Dr. Clarence Lyonsanswered
Family Medicine 22 years experience
Many: Salty foods can elevate blood pressure as can some diet medications and things like mucinex (guaifenesin).
5.2k viewsAnswered >2 years ago
A 60-year-old female asked:
Dr. Warren Fosteranswered
Cardiac Electrophysiology 22 years experience
Not directly: There are always exceptions to any case, but a "paradoxical" rise in blood pressure is difficult to explain with Losartan as the culprit. With that s... Read More
3.9k viewsReviewed >2 years ago
A 69-year-old male asked:
A Verified Doctoranswered
Family Medicine 49 years experience
NO: Not a side effect .
803 viewsAnswered >2 years ago
A 64-year-old male asked:
Dr. Dipesh Pokharelanswered
Cardiology 19 years experience
No: Lipitor (atorvastatin) is to improve your cholesterol and has nothing to do with blood pressure.
5.3k viewsAnswered >2 years ago
A 47-year-old male asked:
Can losartan cause blood pressure to rise? i have been on losartan for about 4 days and my blood pressure has steadily gone up. does it take time?
Dr. Donald Colantinoanswered
Internal Medicine 63 years experience
Losartan: In my experience losartan has to be taken twice a day(every 12 hours) to be effective. If 50 mgs twice a day isn't effective, adding a diuretic,rather... Read More
220 viewsAnswered >2 years ago
A 25-year-old male asked:
How can i make sure my anxiety doesnt cause my blood pressure to rise? i refuse to let my mind negatively effect my health. i wont take meds either
Dr. Andrew Berryanswered
Clinical Psychology 16 years experience
Therapy?: Have you yet tried any form of psychotherapy? Typically, the optimal combination of things to treat emotional issues such as panic attacks, which are ... Read More
1.7k viewsReviewed >2 years ago
A 22-year-old female asked:
Dr. Al Hegabanswered
Allergy and Immunology 42 years experience
Gets absorbed: Through your nasal mucosa to the blood stream and cause the side effects in some susceptible persons or already hypertensive patients, so be careful
1.4k viewsAnswered >2 years ago
People also searched for:
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership